Results 1 to 4 of 4
  1. #1
    gulfgal is offline Junior Member
    Join Date
    Apr 2011
    Location
    Beaches of Alabama
    Posts
    29

    Default Atenolol and Hydroxyzine

    After being off subs for 16 days and not feeling any better at all I went to my
    primary care physician to tell him all about my ordeal and my anxiety, racing heart
    and still not able to sleep- he put me on atenolol and hydroxyzine- just wanted any feedback from anyone who knows about either med or has used them- thank you so much!

  2. #2
    hadenough is offline Member
    Join Date
    Apr 2011
    Posts
    85

    Default Re: Atenolol and Hydroxyzine

    Hey gulfgal,
    First off great job on 16 days! That is awesome! Am a little confused..Do you have hypertension and or heart problems when your not withdrawing? Was your blood pressure high today? I know they use clonidine for w/d and most people say it helps. But I am on both these meds along with others for many years due to very high hypertention and heart problems. Hmmmm. What dose did they give you ?

  3. #3
    hadenough is offline Member
    Join Date
    Apr 2011
    Posts
    85

    Default Re: Atenolol and Hydroxyzine

    Ok sorry the hydroxyzime is not the same as the one I am taken. Sorry for the mistake the one I take sounds familiar but I have been on Atenolol 200mgs for years. For me it helps with my other medication to keep the old ticker ticking. I have never had no side affects. But I would suggest as Im sure you were told by doc that you get your self a blood pressure cuff and monitor it . Also get up real slow from a lying down or sitting position till you adjust. Cause this will drop you B/p.

  4. #4
    gulfgal is offline Junior Member
    Join Date
    Apr 2011
    Location
    Beaches of Alabama
    Posts
    29

    Default Re: Atenolol and Hydroxyzine

    hey hadenough!
    good to hear from you- hope your doing well :) yes- my blood pressure was high today
    and my heart has not stopped racing after 16 days- the doc just wanted to bring
    it down and he said it should help with some of the wds too- i hope he is right-
    the other med he said would help anxiety and me sleep- i just really thought i would
    feel alot better after this long and i don't- i don't sleep well at all- i have anxiety about
    pretty much everything and then the heart starts racing and doesn't stop- i am sooo tired all the time- but i haven't been exercising so maybe that is why-
    i am just trying to stay postive but it's hard cause you start feeling like you will never feel normal again- i guess after almost 2 years of sub use i need to just be patient- easier said than done though-

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.